# SDR CALA2009080400415

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 42,554 hours, 10,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAMP BURNED OUT AT EMERGENCY EXIT DOOR LOCATOR SIGNS AT L4 DOOR AND LT AND RT AFT OVERWING EXITS.  REPLACED BURNED OUT OR MISSING LAMPS AT EMERGENCY EXIT DOOR LOCATOR SIGNS L4 MAIN DOOR AND LT AND RT AFT OVERWING EXITS.  OPERATIONAL CHECKS GOOD.
